# SDR QXEA0201264

- Difficulty date: August 19, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKED SUPPORT BRACKET BOTTOM FORWARD SPAR FOR LEADING EDGE AT YW139.000.  REPAIRED IAW DHC-8 SRM 51-40-00 AND SRM 51-40-11.
